# SDR 08FDEA02929

- Difficulty date: July 16, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 83,901 hours, 34,003 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC1949501
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBD FLAP, INBD LOWER SKIN HAS TWO CREASES BETWEEN RIBS 3 AND 4 FROM THE INBD SIDE.  REMOVED DAMAGED AREA IAW SRM 57-10-00, VOL I, FIG 85.  FABRICATED A REPAIR DOUBLER IAW SRM 57-10-00, VOL I, FIG 85.  ALODINE AND PRIMED REPAIR DOUBLER IAW SRM 51-21-01, VOL II.  INSTALLED REPAIR DOUBLER IAW SRM 57-10-00, VOL I, FIG 85.
